# SDR ASAA0975017

- Difficulty date: March 21, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 29,523 hours, 12,725 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261020
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR PANEL NR 4 LWR SURFACE CORRODED.  REMOVED FLOOR PANE, FABRICATED, TREATED, PRIMED AND INSTALLED NEW FLOOR PANEL IAW SRM 53 50 53 ASA EA 2550 01425.
